# SDR DALA2016070605128

- Difficulty date: July 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 52,617 hours, 19,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING AT THE L2 DOOR.  FOUND EXIT COVER IN OH BIN, REINSTALLED AS REQUIRED.
